Enlargements and generalized topologies

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

The paper discusses the generalization of a construction described in [6] for the case when the starting point topology is replaced by a generalized topology.

Original languageEnglish
Pages (from-to)351-354
Number of pages4
JournalActa Mathematica Hungarica
Volume120
Issue number4
DOIs
Publication statusPublished - Sep 2008

Fingerprint

Generalized Topology
Enlargement
Topology
Generalization

Keywords

  • κ
  • κ-closed
  • (k, λ)-continuous
  • c
  • Enlargement
  • Generalized topology

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Enlargements and generalized topologies. / Császár, A.

In: Acta Mathematica Hungarica, Vol. 120, No. 4, 09.2008, p. 351-354.

Research output: Contribution to journalArticle

@article{27ab5d768f204560bb5c3e8487b9a58e,
title = "Enlargements and generalized topologies",
abstract = "The paper discusses the generalization of a construction described in [6] for the case when the starting point topology is replaced by a generalized topology.",
keywords = "κ, κ-closed, (k, λ)-continuous, c, Enlargement, Generalized topology",
author = "A. Cs{\'a}sz{\'a}r",
year = "2008",
month = "9",
doi = "10.1007/s10474-008-7115-9",
language = "English",
volume = "120",
pages = "351--354",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - Enlargements and generalized topologies

AU - Császár, A.

PY - 2008/9

Y1 - 2008/9

N2 - The paper discusses the generalization of a construction described in [6] for the case when the starting point topology is replaced by a generalized topology.

AB - The paper discusses the generalization of a construction described in [6] for the case when the starting point topology is replaced by a generalized topology.

KW - κ

KW - κ-closed

KW - (k, λ)-continuous

KW - c

KW - Enlargement

KW - Generalized topology

UR - http://www.scopus.com/inward/record.url?scp=54349120231&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=54349120231&partnerID=8YFLogxK

U2 - 10.1007/s10474-008-7115-9

DO - 10.1007/s10474-008-7115-9

M3 - Article

AN - SCOPUS:54349120231

VL - 120

SP - 351

EP - 354

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 4

ER -